# SDR CALA0001381

- Difficulty date: September 3, 2000
- Submitted: September 6, 2000
- Operation: Air carrier
- Aircraft: N15841
- Make and model: Doug DC-9-82
- Aircraft serial: 49581
- Aircraft time: 42,281 hours, 20,014 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT CARGO TIE DOWN TRACK CORRODED IN MID CARGO COMPARTMENT AT FS 522.  THE TIE DOWN TRACK WAS REMOVED AND A REPLACEMENT TRACK WAS INSTALLED IAW SRM 53-05, FIGURE 4G.
